# SDR 95ZZZX978

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 66191631
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, LT MLG GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR DOWN.  IAW AOM ALTERNATE OPERATION.  PERFORMED AIR TURNBACK, LANDED WITOUT INCIDENT.  ADJUSTED UPLOCK SWITCH LINKAGE.  IAW B727M/M 32-61-21.  OPS CHECKS NORMAL.
